Journal of Nonlinear Mathematical Physics

Volume 14, Issue 2, April 2007, Pages 179 - 187

On sl(2)-equivariant quantizations

Authors
S BOUARROUDJ, M Iadh AYARI
Corresponding Author
S BOUARROUDJ
Available Online 1 April 2007.
DOI
https://doi.org/10.2991/jnmp.2007.14.2.4How to use a DOI?
Abstract
By computing certain cohomology of Vect(M ) of smooth vector fields we prove that on 1-dimensional manifolds M there is no quantization map intertwining the action of non-pro jective embeddings of the Lie algebra sl(2) into the Lie algebra Vect(M ). Contrariwise, for pro jective embeddings sl(2)-equivariant quantization exists.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
14 - 2
Pages
179 - 187
Publication Date
2007/04
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.2007.14.2.4How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - S BOUARROUDJ
AU  - M Iadh AYARI
PY  - 2007
DA  - 2007/04
TI  - On sl(2)-equivariant quantizations
JO  - Journal of Nonlinear Mathematical Physics
SP  - 179
EP  - 187
VL  - 14
IS  - 2
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.2007.14.2.4
DO  - https://doi.org/10.2991/jnmp.2007.14.2.4
ID  - BOUARROUDJ2007
ER  -